Spectral Properties of the Cauchy Operator and Its Product with Bergman's Projection on a Bounded Domain |
| |
Authors: | Dostanic MR |
| |
Affiliation: | Matematicki Fakultet Studentski trg 16, 11000 Beograd, Yugoslavia (Serbia). E-mail: domi{at}matf.bg.ac.yu |
| |
Abstract: | In this paper exact asymptotic formulae are found for singularvalues of the Cauchy operator and the logarithmic potentialtype operator (on a bounded domain), as well as their productswith Bergman's projection. It is shown that these spectral characteristicsdetect geometric properties of a domain (area and the lengthof the boundary). The hypothesis "can we hear the shape of adrum", from a paper by J.M. Anderson, D. Khavinson, and V. Lomonosov[Spectral properties of some integral operators arisingin potential theory, Quart. J. Math. Oxford (2) 43 (1992)387-407], is correct in the above sense. 1991 Mathematics SubjectClassification: 47B10. |
| |
Keywords: | |
本文献已被 Oxford 等数据库收录! |
|